Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Existence and uniqueness of flows behind three-dimensional stationary and pseudo-stationary shocks
HTML articles powered by AMS MathViewer

by R. P. Kanwal PDF
Proc. Amer. Math. Soc. 9 (1958), 201-207 Request permission
    R. P. Kanwal, Shock and wave surfaces for three-dimensional gas flows, Ph.D. Thesis, Indiana University, 1957. —, On curved shock waves in three-dimensional gas flows, Presented at the American Mathematical Society meeting in April, 1957, at Chicago, to appear in the Quarterly of Applied Mathematics. —, Propagation of curved shocks in pseudo-stationary three-dimensional gas flows, to appear in Illinois Journal of Mathematics.
  • A. H. Taub, Determination of flows behind stationary and pseudo-stationary shocks, Ann. of Math. (2) 62 (1955), 300–325. MR 71971, DOI 10.2307/1969684
  • Luthur Pfahler Eisenhart, An Introduction to Differential Geometry, Princeton Mathematical Series, vol. 3, Princeton University Press, Princeton, N. J., 1940. MR 0003048
  • C. H. Fletcher, A. H. Taub, and Walker Bleakney, The Mach reflection of shock waves at nearly glancing incidence, Rev. Modern Physics 23 (1951), 271–286. MR 0045532
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 76.00
  • Retrieve articles in all journals with MSC: 76.00
Additional Information
  • © Copyright 1958 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 9 (1958), 201-207
  • MSC: Primary 76.00
  • DOI:
  • MathSciNet review: 0094077